MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003477
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the output was weak.No further information was provided.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console output was measured at the 10 watts setting and the output was confirmed to be 10 watts.The console error logs were inspected, and it was found that the console had displayed error 10 (hv pmcu configuration data error (wrong data)).The lumenis computer (lpu) and main controller (mmcu) connector at the communication board was reseated, and a software overwrite was performed.Also, the area surrounding the fiber port was cleaned as soot had been observed.Then, operational checks were performed.The coolant water was replenished.The mode and optical axis were confirmed to be normal.After, reseating the connector at the communication board, overwriting the software and cleaning the fiber port surrounding area the console was within specification and functioning as intended.Service history review was performed, indicating that the console was installed and functionally verified on (b)(6) 2023, the console was last serviced on (b)(6) 2026, the console remained fully functional, with no issues reported until the last service and/or complaint date.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A risk review was completed and confirmed that the event of low power was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, the reported allegation of low power was not confirmed, therefore, an investigation conclusion of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24491392
Report Number2124215-2026-11516
Device Sequence Number21499324
Product Code GEX
UDI-Device Identifier07290109145440
UDI-Public(01)07290109145440(11)230220(10)80
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003477
Device Catalogue NumberGA-2003477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown